# SDR R61A201505090310

- Difficulty date: May 9, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 27,830 hours, 20,819 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK CABIN FLOOR PANEL 251 INSERT IS CORRODED.   R & R THE FLOOR PANEL INSERT IAW AMM 25-00-17.
